Cosmic reionization constraints on the nature of cosmological perturbations

Avelino, Pedro P and Liddle, Andrew R (2006) Cosmic reionization constraints on the nature of cosmological perturbations. Monthly Notices of the Royal Astronomical Society, 371 (4). pp. 1755-1759. ISSN 0035-8711

[img]
Preview
PDF - Published Version
Download (233kB) | Preview
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Andrew Liddle
Date Deposited: 06 Feb 2012 20:58
Last Modified: 11 Mar 2017 03:44
URI: http://sro.sussex.ac.uk/id/eprint/28928

View download statistics for this item

📧 Request an update